# SDR IPXA2020052255591

- Difficulty date: May 1, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN SEAT TRACK HAS CORROSION AT STA 635 AND LBL 75.REMOVED AND REPLACED CORRODED SECTION OF MAIN CABIN SEAT TRACK BETWEEN STA 625 - 645 AT LBL 75.25 IAW MD-11 SRM 53-00-52, REPAIR 1, FIGURE 201. (MAJOR)
